# SDR DALA2015061503829

- Difficulty date: June 14, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 62,718 hours, 45,314 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING REPAIR BUSHING ON CUTOUT FUEL ACCESS RT WING.  BUSHING AND CUTOUT ACCESS PANEL WAS REPAIR IAW ETI-88-15-186, REV 1, ER/A 534394-14 REV ORIGINAL.
